A 33-year-old male asked:
Been on geodon (ziprasidone) for 1 week today, and i feel real anxious and i don't want to see people or get out of bed. am i just adusting to the medicine?
1 doctor answer • 5 doctors weighed in
Psychiatry 13 years experience
Social anxiety?: are you depressed? untreated depression or untreated anxiety can cause that or if it is not appropriately treated. were you like that before the medicine? if it occurred only after you started the medicine check with your doctor as far as recommendations for medication adjustment or change.
3.9k viewsReviewed >2 years ago
Last updated Apr 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.